Algebraic tubular neighbourhoods I.

David A. Cox

Mathematica Scandinavica (1978)

  • Volume: 42, page 211-228
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cox, David A.. "Algebraic tubular neighbourhoods I.." Mathematica Scandinavica 42 (1978): 211-228. <>.

author = {Cox, David A.},
journal = {Mathematica Scandinavica},
keywords = {formal completion; etale neighborhood; henselization},
pages = {211-228},
title = {Algebraic tubular neighbourhoods I.},
url = {},
volume = {42},
year = {1978},

AU - Cox, David A.
TI - Algebraic tubular neighbourhoods I.
JO - Mathematica Scandinavica
PY - 1978
VL - 42
SP - 211
EP - 228
KW - formal completion; etale neighborhood; henselization
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.